# SDR ALGA20122281214

- Difficulty date: February 28, 2012
- Submitted: February 28, 2012
- Operation: Air carrier
- Aircraft: XATYQ
- Make and model: Bell 412
- Aircraft serial: 33210
- Aircraft time: 11,042 hours
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Mast
- Part number: 412040101127
- Part serial: A996
- Condition: Corroded
- Location: Zone 200
- Part time: 353 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAST CORRODED BEYOND LIMITS.
